# SDR ASAA2015111213871

- Difficulty date: November 12, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 31,762 hours, 9,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727h-789
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR, LT TRANSITION PANEL UPPER SKIN SEVERAL SPOTS CORROSION & DRILL MARKS BS 727H+17, BS 789, STR 25L-STR 26L.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 51-10-02 ORIG MATERIAL .040 MATERIAL REMOVED .016 REMAINING .024 OUT OF LIMITS IAW SRM 53-00-53 MATERIAL ID FOR SPLICE REPAIR AND SIDE PLATE BAC1496-377 IAW  SRM 53-00-53, REMOVED DAMAGE SEC IAW SRM 53-00-53, FABRICATED NEW PARTS IAW SRM 53-00-53 AND DWG 146A7502 ALODINED PARTS IAW SRM 51-20-01 PRIMED PARTS IAW SOPM 20-41-02 INSTALLED REPAIR IAW SRM  51-40-02 AND DWG NR 146A7502, REMOVED DOT .
